# SDR AUS20031145

- Difficulty date: November 6, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tappet
- Part number: LW16586
- Condition: Cracked
- Location: Engine
- Part time: 80 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAPPET INNER BODIES CRACKED (8OFF).
